Skip navigation
Please use this identifier to cite or link to this item: http://ela.kpi.ua/handle/123456789/6505
Title: Помехоустойчивые коды с максимальным приближением к границе Шеннона
Authors: Урывский, Л. А.
Прокопенко, Е. А.
Пешкин, А. М.
Issue Date: 2011
Publisher: National Technical University of Ukraine “Kyiv Polytechnic Institute”
Citation: Урывский Л. А. Помехоустойчивые коды с максимальным приближением к границе Шеннона / Л. А. Урывский, Е. А. Прокопенко, А. М. Пешкин // Telecommunication Sciences : international research journal. – 2011. – Vol. 2, N. 1(2). – P. 41–47. – Bibliogr.: 3 ref.
URI: http://ela.kpi.ua/handle/123456789/6505
Appears in Collections:Telecommunication Sciences: international research journal, Vol. 2, N. 1(2)

Files in This Item:
File Description SizeFormat 
05_uryvsky_la_pomehoustoychivie_kodi_s.pdf578.67 kBAdobe PDFThumbnail
View/Open
Show full item record


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.